# SDR UIE2008F00033

- Difficulty date: September 18, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Engine: Ge CF680C2B6
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: 3234538733
- Condition: Damaged
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 4 ENGINE SKIRT FAIRING SUPPORT BRACKET ATTACHED BOLT IB SIDE HOLE ENLARGED NEAR FAIRING DOOR NR 4 HINGE. REPAIR ACCOMPLISHED IAW SR ID NR 1945402461 AND EO NR 4464A066.  (K)
